Alert archive / Virginia / Flash Flood Watches in 2021

Flash Flood Watch 3, NWS Baltimore/Washington

June 14, 20214 counties in Maryland; 5 counties in Virginia

NWS Baltimore/Washington issued this flash flood watch at Jun 14, 2021, 10:25 PM EDT for 4 counties in Maryland; 5 counties in Virginia. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jun 14, 2021, 10:25 PM EDT (02:25 UTC)
Expired
Jun 15, 2021, 2:00 AM EDT
In force
4 hr
Issued by
NWS Baltimore/Washington
Flood severity
None

Counties Anne Arundel County, MD, Charles County, MD, Montgomery County, MD, Prince George's County, MD, Arlington County, VA, City of Alexandria, VA, City of Fairfax, VA, City of Falls Church, VA, Fairfax County, VA

The radar

The Sterling radar (KLWX), 39 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 2.4 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

982 
WGUS61 KLWX 150225
FFALWX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Baltimore MD/Washington DC
1025 PM EDT Mon Jun 14 2021

DCZ001-MDZ013-014-016-504-VAZ053-054-150600-
/O.NEW.KLWX.FF.A.0003.210615T0225Z-210615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia-Prince Georges-Anne Arundel-Charles-Central and
Southeast Montgomery-Fairfax-Arlington/Falls Church/Alexandria-
Including the cities of Silver Spring, South Gate, Bowie, Arlington, 
Annapolis, Falls Church, Odenton, Bethesda, Chantilly, Centreville, 
College Park, Herndon, Severna Park, Greenbelt, McLean, St. Charles, 
Camp Springs, Rockville, Arnold, Waldorf, Suitland-Silver Hill, 
Laurel, Severn, Reston, Alexandria, Clinton, Glen Burnie, 
Washington, Annandale, Gaithersburg, and Franconia
1025 PM EDT Mon Jun 14 2021

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT TUESDAY...

The National Weather Service in Sterling Virginia has issued a

* Flash Flood Watch for portions of DC...Maryland and northern 
  Virginia, including the following areas: in DC, District of 
  Columbia. In Maryland, Anne Arundel, Central and Southeast 
  Montgomery, Charles and Prince Georges. In northern Virginia, 
  Arlington/Falls Church/Alexandria and Fairfax.

* Until 2 AM EDT Tuesday

* Thunderstorms with intense rainfall will cause rainfall amounts 
  around 1-2 inches in localized areas within an hour.

* Heavy rain in short periods of time will cause the potential for 
  streams and creeks to quickly rise out of their banks as well as 
  the potential for flash flooding in urban areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

BJL
2 follow-up statements
825 
WGUS61 KLWX 150416
FFALWX

Flood Watch
National Weather Service Baltimore MD/Washington DC
1216 AM EDT Tue Jun 15 2021

DCZ001-MDZ016-504-VAZ053-054-150530-
/O.CAN.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
District of Columbia-Charles-Central and Southeast Montgomery-
Fairfax-Arlington/Falls Church/Alexandria-
Including the cities of McLean, Silver Spring, Arlington, St. 
Charles, Herndon, Rockville, Franconia, Falls Church, Washington, 
Annandale, Waldorf, Alexandria, Bethesda, Chantilly, Gaithersburg, 
Reston, and Centreville
1216 AM EDT Tue Jun 15 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch has been cancelled for portions of DC...
Maryland and northern Virginia, including the following areas: in 
DC, District of Columbia. In Maryland, Central and Southeast 
Montgomery and Charles. In northern Virginia, Arlington/Falls 
Church/Alexandria and Fairfax.

The Flood Watch is cancelled.

$$

MDZ013-014-150600-
/O.CON.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prince Georges-Anne Arundel-
Including the cities of College Park, Clinton, South Gate, Glen 
Burnie, Bowie, Annapolis, Odenton, Camp Springs, Severn, Severna 
Park, Suitland-Silver Hill, Arnold, Greenbelt, and Laurel
1216 AM EDT Tue Jun 15 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 2 AM EDT EARLY THIS 
MORNING...

The Flash Flood Watch continues for

* A portion of central Maryland, including the following areas: Anne 
  Arundel and Prince Georges.

* Until 2 AM EDT early this morning

* Heavy rain has ended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

LFR
610 
WGUS61 KLWX 150545
FFALWX

Flood Watch
National Weather Service Baltimore MD/Washington DC
145 AM EDT Tue Jun 15 2021

MDZ013-014-150645-
/O.EXP.KLWX.FF.A.0003.000000T0000Z-210615T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Prince Georges-Anne Arundel-
Including the cities of College Park, Clinton, South Gate, Glen 
Burnie, Bowie, Annapolis, Odenton, Camp Springs, Severn, Severna 
Park, Suitland-Silver Hill, Arnold, Greenbelt, and Laurel
145 AM EDT Tue Jun 15 2021

...FLASH FLOOD WATCH WILL EXPIRE AT 2 AM EDT EARLY THIS MORNING...

The Flash Flood Watch for a portion of central Maryland, including 
the following areas: Anne Arundel and Prince Georges will expire AT 
2 AM EDT early this morning.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

LFR

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood watch went out at Jun 14, 10:15 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 14, 10:15 PM EDT, 10 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1015 PM EDT Mon Jun 14 2021

.SYNOPSIS...
A series of cold fronts will move through the area through mid
week. Canadian high pressure will build overhead for much of
the second half of the week. Another cold front may approach the
area early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect until 2AM for
locations for the Washington and Baltimore Metro areas as well
as southern MD and northern VA. Previous discussion follows.

A relative min in CAPE has caused lower confidence for locations
west of the Blue Ridge Mountains, but a few severe storms are
possible this evening due to stronger shear and a boundary
dropping in from the north. However, confidence increases for
locations east of the Blue Ridge Mountains this evening due to
higher amounts of instability. The surface flow has backed to
the south ahead of the approaching boundary, and this has caused
a southerly flow to increase dewpoints this evening. At the same
time, a bay breeze can be seen on radar retrograding west while
the boundary from the convection upstream is dropping south. The
intersecting boundaries, strong shear around 50 kts, and
increasing CAPE suggests that some storms will be severe, with
discrete supercells possible. Damaging winds and large hail are
the primary threats, but an isolated tornado cannot be ruled
out as the low-level shear increases some near the bay breeze
and around intersecting boundaries.

A low-end threat for flash flooding persists, especially across
the metro areas where convection will be more widespread and
co-located with lower FFG. However, a strong cold pool should
stabilize the atmosphere quickly, causing any training
convection to weaken. Also, the storm motion will be fast due to
the strong shear. Therefore, confidence is too low for a Flash
Flood Watch at this time.

Convection should gradually dissipate late this evening into the
overnight as the cold front drops farther south and drier air
advects in from the northwest.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A mid-level trough and associated cold front will move through the
CWA Tuesday. This frontal passage will be notably drier, but cannot
rule out a few showers with the relatively higher chance (still
isolated in nature) up near the Mason-Dixon line. High temperatures
Tuesday do look to be about 5 degrees cooler than today and closer
to seasonal normals.

Dry and clear Tuesday night with temperatures dipping into the mid
40s across the Allegheny Front. As Canadian high pressure builds in
Wednesday, the main story will be the below normal temperatures and
low humidity values. The immediate metropolitan areas have the best
chance of breaking 80, with the higher elevations out west not
making it out of the 60s. Most locations will be in the low to mid
70s.

Come Wednesday night, there could be a few locations that make a run
into the upper 30s, mainly across the valleys in the higher terrain
of Garrett, western Grant, western Pendleton, and western Highland.
Outside of the higher terrain, it will be a good night to open the
windows and let in some cool air with low humidity.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally good agreement amongst guidance in regards to the long
term period. A deep upper level trough will continue to pivot
eastward on Thursday. However, with the trough axis offshore, we'll
be under general subsidence, resulting in surface high pressure over
the Ohio Valley becoming focused over the region through the end of
the week. Seasonably cooler conditions with temperatures in the
upper 70s are expected coupled with low humidity. The high will then
continue to shift offshore on Friday, inducing a southerly flow
which will bring the return of heat and humidity back to the region.

Guidance solutions diverge somewhat in regards to the timing of the
next FROPA on Saturday. The ECMWF is a bit earlier than the GFS
which would greatly determine how much convective activity develops.
There's also question into the progression of the front as some of
the guidance including their ensembles indicate the front stalling
across the CWA Sunday. If that's the case, then potential for more
unsettled weather is possible on Sunday into Monday. Guidance
redevelops a Bermuda high just to our east by early next week, thus
could see this situation play out correctly. Another area of low
pressure may then traverse along said stalled boundary which would
set us up for additional unsettled weather in terms of showers and
thunderstorms, even the potential for isolated flooding. Will need
to monitor trends over the next few days.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Some storms across the eastern terminals may be severe with
locally damaging wind gusts and large hail being the primary
threats. The best chance for strong to severe storms will be
through 04z across IAD, DCA, BWI, and MTN. A brief period of
MVFR cigs/vsbys are possible overnight, but drier air should
allow for VFR conditions most of the time.

Another cold front is expected to push through the region on
Tuesday. However that front lacks and significant moisture.
Therefore, conditions should remain VFR throughout. High pressure
returns for Wednesday and continues through Friday under a westerly
flow.

&&

.MARINE...
SMWs will likely be needed tonight as thunderstorms move across
the waters. The most likely time window for storms to move
across the waters will be through 2 AM. A Small Craft Advisory
is in effect tonight through tomorrow. South to southwest winds
this evening will turn northwesterly behind the front later
tonight through tomorrow. Northwesterly flow will continue on
Wednesday, but winds are expected to be sub- SCA in nature

Generally lighter NW flow thereafter through Thursday night (though
another mainly dry front may kick winds up a bit Tuesday night into
Wednesday).

Small Craft Advisory conditions are likely Fri afternoon into
Sunday.

&&

.TIDES/COASTAL FLOODING...
Elevated water levels are expected tonight into Tuesday morning,
but the flow will turn northwest during this time, so confidence
in minor tidal flooding is low.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ530>543.

&&

SYNOPSIS...KJP
NEAR TERM...BJL/KJP
SHORT TERM...KJP
LONG TERM...MSS
AVIATION...BJL/MSS/KJP
MARINE...BJL/MSS/KJP
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jun 14, 10:13 PM EDT, 12 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1013 PM EDT Mon Jun 14 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-151000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for the entire area until
2 AM. Damaging wind gusts and large hail are the primary threats,
and an isolated tornado is possible.

An isolated instance of flash flooding is possible this evening
due to heavy rainfall associated with thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-151000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for central Maryland and
northern Virginia until 2 AM. Damaging wind gusts and large hail
are the primary threats, and an isolated tornado cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ001-501-502-VAZ503-504-WVZ501>506-151000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

In the hours before

Local storm report, Jun 14, 10:02 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1002 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             1 SSW CLARKSBURG        39.23N  77.28W
06/14/2021  M0.75 INCH       MONTGOMERY         MD   PUBLIC

&&

EVENT NUMBER LWX2104360

CPB
Local storm report, Jun 14, 10:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1006 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     FLOOD            BALTIMORE               39.30N  76.61W
06/14/2021                   BALTIMORE CITY     MD   911 CALL CENTER

            SEVERAL ROADS CLOSED DUE TO HIGH WATER ON THE WESTERN
            SIDE OF THE CITY OF BALTIMORE

&&

EVENT NUMBER LWX2104361

CPB
Local storm report, Jun 14, 10:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1013 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     2 N ARBUTUS             39.27N  76.69W
06/14/2021                   BALTIMORE CITY     MD   EMERGENCY MNGR

            TREES DOWN NEAR RESIDENCE ON SOUTH BEECHFIELD AVENUE
            NEAR RIDGE DRIVE.

&&

EVENT NUMBER LWX2104362

CPB
Local storm report, Jun 14, 10:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1014 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     HAIL             2 W FELLS POINT         39.27N  76.60W
06/14/2021  M0.75 INCH       BALTIMORE CITY     MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104363

CPB
Local storm report, Jun 14, 10:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1017 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     1 NNW PUMPHREY          39.24N  76.65W
06/14/2021                   BALTIMORE          MD   TRAINED SPOTTER

            TREE DOWN ON KESSLER ROAD.

0943 PM     HAIL             1 NNW PUMPHREY          39.24N  76.65W
06/14/2021  M0.75 INCH       BALTIMORE          MD   TRAINED SPOTTER

            TREE DOWN ON KESSLER ROAD.

&&

EVENT NUMBER LWX2104364
EVENT NUMBER LWX2104365

CPB
Local storm report, Jun 14, 10:22 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1022 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             ELKRIDGE                39.20N  76.75W
06/14/2021  M1.00 INCH       HOWARD             MD   NWS EMPLOYEE

&&

EVENT NUMBER LWX2104366

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:02 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, City of Baltimore43 min
Jun 14, 9:22 PM EDTSevere Thunderstorm WarningLWXFrederick, Howard, Montgomery38 min
Jun 14, 9:29 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, City of Baltimore46 min
Jun 14, 9:55 PM EDTSevere Thunderstorm WarningLWXMontgomery50 min
Jun 14, 9:56 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore28 min
Jun 14, 10:05 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore, City of Baltimore2 hr
Jun 14, 10:12 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford33 min
Jun 14, 10:16 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore44 min
Jun 14, 10:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's45 min
Jun 14, 10:49 PM EDTFlash Flood Warning Considerable damage threatLWXMontgomery, Prince George's3 hr
Jun 14, 11:23 PM EDTSevere Thunderstorm WarningLWXAnne Arundel24 min
Jun 15, 1:43 AM EDTAreal Flood WarningLWXMontgomery, Prince George's17 min
Jun 15, 1:53 AM EDTAreal Flood WarningLWXPrince George's4 hr
Jun 15, 10:26 AM EDTAreal Flood WarningLWXPrince George's9 hr
Jun 14, 8:26 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun, Prince William, City of Fairfax, City of Manassas, City of Manassas Park37 min
Jun 14, 9:01 PM EDTSpecial Marine WarningLWX46 min
Jun 14, 9:08 PM EDTSpecial Marine WarningLWX114 min
Jun 14, 10:07 PM EDTSpecial Marine WarningLWX83 min
Jun 14, 10:11 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Loudoun, Prince William, City of Alexandria, City of Fairfax49 min
Jun 14, 10:18 PM EDTSpecial Marine WarningLWX64 min
Jun 14, 10:48 PM EDTSpecial Marine WarningLWX74 min
Jun 14, 11:11 PM EDTSpecial Marine WarningLWX36 min
Jun 15, 2:05 AM EDTAreal Flood WarningLWXFairfax4 hr
Jun 15, 6:08 AM EDTAreal Flood WarningLWXFairfax, City of Fairfax46 min
Jun 15, 10:01 AM EDTCoastal Flood AdvisoryLWX2 hr

Nearby

Flash Flood Watches in Virginia, 2021Flash Flood Watches in Maryland, 2021Flash Flood Watches in District of Columbia, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.